Follow
Ruibin Zhang
Ruibin Zhang
Professor of Mathematics, University of Sydney
Verified email at sydney.edu.au
Title
Cited by
Cited by
Year
Cohomology of Lie superalgebras and their generalizations
M Scheunert, RB Zhang
Journal of Mathematical Physics 39 (9), 5024-5061, 1998
1831998
Quantum supergroups and solutions of the Yang-Baxter equation
AJ Bracken, MD Gould, RB Zhang
Modern Physics Letters A 5 (11), 831-840, 1990
1241990
Finite dimensional irreducible representations of the quantum supergroup Uq(gl(m/n))
RB Zhang
Journal of mathematical physics 34 (3), 1236-1254, 1993
1141993
From representations of the braid group to solutions of the Yang-Baxter equation
RB Zhang, MD Gould, AJ Bracken
Nuclear Physics B 354 (2-3), 625-652, 1991
1121991
A q-analogue of Bargmann space and its scalar product
AJ Bracken, DS McAnally, RB Zhang, MD Gould
Journal of Physics A: Mathematical and General 24 (7), 1379, 1991
1091991
Quantum group invariants and link polynomials
RB Zhang, MD Gould, AJ Bracken
Communications in Mathematical Physics 137, 13-27, 1991
921991
The Brauer category and invariant theory
GI Lehrer, RB Zhang
Journal of the European Mathematical Society 17 (9), 2311–2351, 2015
832015
The gl (M|N) super Yangian and its finite-dimensional representations
RB Zhang
Letters in Mathematical Physics 37, 419-434, 1996
691996
Generalized Gel’fand invariants and characteristic identities for quantum groups
MD Gould, RB Zhang, AJ Bracken
Journal of mathematical physics 32 (9), 2298-2303, 1991
661991
Character and dimension formulae for general linear superalgebra
Y Su, RB Zhang
Advances in Mathematics 211 (1), 1-33, 2007
642007
Strongly multiplicity free modules for Lie algebras and quantum groups
GI Lehrer, RB Zhang
Journal of Algebra 306 (1), 138-174, 2006
612006
Finite-dimensional representations of Uq(osp(1/2n)) and its connection with quantum so(2n+1)
RB Zhang
Letters in mathematical physics 25, 317-325, 1992
601992
Super duality and Kazhdan-Lusztig polynomials
SJ Cheng, W Wang, R Zhang
Transactions of the American Mathematical Society 360 (11), 5883-5924, 2008
58*2008
On maps preserving zero Jordan products
MA Chebotar, WF Ke, PH Lee, R Zhang
Monatshefte für Mathematik 149 (2), 91-101, 2006
562006
The second fundamental theorem of invariant theory for the orthogonal group
G Lehrer, R Zhang
Annals of Mathematics, 2031-2054, 2012
542012
Lagrangian formulation of open and closed p-adic strings
RB Zhang
Physics Letters B 209 (2-3), 229-232, 1988
541988
Solutions of the graded classical Yang-Baxter equation and integrable models
RB Zhang, MD Gould, AJ Bracken
Journal of Physics A: Mathematical and General 24 (6), 1185, 1991
531991
Classification of all star irreps of gl(m|n)
MD Gould, RB Zhang
Journal of mathematical physics 31 (11), 2552-2559, 1990
511990
Solution of the graded Yang-Baxter equation associated with the vector representation of Uq(osp(M|2n))
RB Zhang, AJ Bracken, MD Gould
Physics Letters B 257 (1-2), 133-139, 1991
501991
Structure and representations of the quantum general linear supergroup
RB Zhang
Communications in mathematical physics 195 (3), 525-547, 1998
491998
The system can't perform the operation now. Try again later.
Articles 1–20